Alert archive / Oklahoma / Tornado Warnings in 2019
Tornado Warning 42, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 8, 2019, 12:33 AM CDT for Kiowa County, Oklahoma. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2019, 12:33 AM CDT (05:33 UTC)
- Expired
- May 8, 2019, 1:15 AM CDT
- In force
- 42 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
County Kiowa County, OK
The radar
The Altus AFB radar (KFDR), 49 km from the middle of the area, began a volume at 05:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 1:04 AM CDT | HAIL 1.75 | Cooperton, OK | BROADCAST STORM SPOTTER REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 9:13 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 5.6 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1355 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1174 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 5.9
The text
As transmitted.
270
WFUS54 KOUN 080533
TOROUN
OKC075-080615-
/O.NEW.KOUN.TO.W.0042.190508T0533Z-190508T0615Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
1233 AM CDT Wed May 8 2019
The National Weather Service in Norman has issued a
* Tornado Warning for...
Central Kiowa County in southwestern Oklahoma...
* Until 115 AM CDT.
* At 1233 AM CDT, a severe thunderstorm capable of producing a
tornado was located 4 miles west of Tom Steed Reservoir, moving
northeast at 20 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Roosevelt, Cooperton and Tom Steed Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3475 9916 3476 9916 3476 9915 3477 9916
3500 9907 3489 9876 3485 9881 3486 9882
3484 9883 3470 9903 3474 9916 3474 9917
TIME...MOT...LOC 0533Z 202DEG 16KT 3476 9908
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
302 follow-up statements
180
WWUS54 KOUN 080548
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1248 AM CDT Wed May 8 2019
OKC075-080615-
/O.CON.KOUN.TO.W.0042.000000T0000Z-190508T0615Z/
Kiowa OK-
1248 AM CDT Wed May 8 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR CENTRAL
KIOWA COUNTY...
At 1248 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Roosevelt, moving northeast at 30 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Roosevelt, Cooperton and Tom Steed Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3484 9910 3500 9907 3489 9876 3485 9881
3486 9882 3484 9883 3477 9899 3479 9904
TIME...MOT...LOC 0548Z 228DEG 27KT 3487 9897
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
30885
WWUS54 KOUN 080602
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
102 AM CDT Wed May 8 2019
OKC075-080615-
/O.CON.KOUN.TO.W.0042.000000T0000Z-190508T0615Z/
Kiowa OK-
102 AM CDT Wed May 8 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR CENTRAL
KIOWA COUNTY...
At 101 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Cooperton, moving northeast at 20 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Cooperton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3480 9891 3487 9902 3496 9896 3489 9876
3485 9881 3486 9882 3484 9883
TIME...MOT...LOC 0601Z 234DEG 19KT 3491 9889
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
BRBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 8, 12:28 AM CDT, 5 minutes earlier.
Area forecast discussion, May 8, 12:28 AM CDT, 5 minutes before
Area Forecast Discussion...UPDATED National Weather Service Norman OK 1228 AM CDT Wed May 8 2019 .AVIATION... Main impact will be a line of storms currently sweeping eastward across the state, including several severe storms. There is also some indication that a secondary line may develop from central Texas reaching up into southern Oklahoma later tonight. Toward the end of the TAF period, a cold front will enter northwest Oklahoma. Some scattered storms may develop along this front, however uncertainty is high. Day && .PREV DISCUSSION... /issued 612 PM CDT Tue May 7 2019/ DISCUSSION... AVIATION... For the 00z TAFs: Minor adjustments were made to timing of convection, but overall the previous TAFs were changed little. Primary convective hazards will be damaging winds with storms that impact TAF sites, particularly as upscale growth occurs later this evening and a line of storms moves east overnight. Added PROB30 toward the end of the forecast period for possibility of redevelopment tomorrow afternoon. PREV DISCUSSION... /issued 311 PM CDT Tue May 7 2019/ DISCUSSION... Scattered thunderstorms have developed over the central and northern TX panhandle this afternoon, and now extend well south into west TX. Widely scattered showers and thunderstorms are beginning to develop within WAA across northern OK, with isolated activity elsewhere. Have been watching a MCV moving into western north TX most of the day. Some minor enhancement can be seen in visible under cirrus coverage there, and this feature could spawn a few storms over the SW within the next couple of hours. These could have a chance of becoming severe within better deep layer shear. Otherwise, still expect widespread thunderstorm activity later tonight as height falls spread east with upper trough. A few discrete storms may develop ahead of a merging linear complex before sunrise across northwestern OK. This currently seems like the most likely area for tornadic supercells near an outflow boundary and backed surface flow. QLCS tornadoes will also be possible after sunset, especially over western OK. The complex will near the I-35 corridor around 7-9Z, with stronger embedded cells on its southwestern flank. Flooding will remain a concern especially over northern OK where soils, creeks, and rivers are bloated. It will remain busy through most of the night. The severe threat tomorrow remains a bit questionable and will depend greatly on the progression of the linear complex. If skies can rapidly clear from west to east, expect at least a couple of discrete cells to develop along a dryline over central OK, with additional development along the cold front possible over northern OK. Steep mid level lapse rates ahead of the dryline, sufficient deep layer shear, and moderate low layer shear, all modes of severe weather will be possible IF storms manage to redevelop. The cold front will enter the I-44 corridor around 06Z Thu, and exit south by sunrise. Much colder temps are still expected behind it through the end of the week and into the weekend. Rain chances will return to the forecast late Fri into early Sun as a southern stream mid to upper shortwave trough lifts over the Southern Plains. Severe weather chances appear low during this time, although a few strong to severe storms will be possible. A closed low will follow this feature through early next week, but it's unclear at this time whether or not severe weather will be possible given weaker flow aloft. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 52 62 45 65 / 20 10 0 0 Hobart OK 50 61 43 63 / 10 10 0 10 Wichita Falls TX 55 67 47 66 / 20 10 10 10 Gage OK 43 55 38 63 / 20 10 0 10 Ponca City OK 50 58 43 65 / 50 10 0 0 Durant OK 61 72 48 68 / 20 30 0 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch until 10 AM CDT this morning for OKZ004>020. TX...None. && 30/14/14
Hazardous weather outlook, May 7, 11:25 PM CDT, 1 hour 8 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 1125 PM CDT Tue May 7 2019 OKZ004>048-050>052-TXZ083>090-090430- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1125 PM CDT Tue May 7 2019 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Tonight... .Thunderstorms... There is an enhanced risk of severe storms tonight across portions of north central into central and southwest Oklahoma and western north Texas. The a slight risk surrounds the enhanced risk with marginal covering the remainder of the area. Location... The enhanced risk area is east of a line from Crowel and Quanah Texas to Hobart, to Watonga and Enid and west of a line from Chandler to Pauls Valley Oklahoma and Archer City Texas. Timing... Through 500 AM Wednesday morning. Impacts... Hail to the size of golf balls. Damaging winds up to 80 mph. Tornadoes. Flooding rainfall. Discussion... A couple of lines of severe storms across western Oklahoma will continue to move east and northeast across much of the area overnight. A few embedded supercells will also accompany these lines and will have the potential to produce tornadoes as well as large hail and damaging wind gusts, especially across western Oklahoma. As we go through the early morning hours, damaging wind gusts and very heavy rainfall will be the main hazards. .Heavy Rainfall... Flooding of low lying areas will be possible through the overnight hours. The highest risk of flooding will be along and north of I-40. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across Oklahoma and western north Texas should prepare for severe weather operations this evening and overnight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... .Thunderstorms... Severe thunderstorms will again be possible Wednesday afternoon and evening along a fast moving cold front. Coverage is expected to remain isolated to scattered...however...all severe weather hazards will be possible. There is also a chance of thunderstorms late Friday into Saturday... but severe storms are not expected at this time. .Heavy Rainfall... Heavy rainfall will be possible Wednesday morning which may cause flash flooding. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, May 7, 11:22 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1122 PM CDT TUE MAY 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND GST 5 SE MANGUM 34.83N 99.44W
05/07/2019 M77 MPH GREER OK MESONET
MESONET MEASUREMENT
&&
ZWINKLocal storm report, May 7, 11:25 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1125 PM CDT TUE MAY 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1123 PM TORNADO 2 N HOBART 35.06N 99.09W
05/07/2019 KIOWA OK BROADCAST MEDIA
LARGE TORNADO ON THE GROUND, TV BROADCAST AND STORM
SPOTTER REPORTS.
&&
ZWINKLocal storm report, May 8, 12:02 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1202 AM CDT WED MAY 8 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM TSTM WND GST 3 S ALTUS 34.60N 99.33W
05/07/2019 M61 MPH JACKSON OK MESONET
MESONET MEASUREMENT
&&
ZWINKSpecial weather statement, May 8, 12:03 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1203 AM CDT Wed May 8 2019
OKZ035-036-080530-
Kiowa OK-Jackson OK-
1203 AM CDT Wed May 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR south central Kiowa and
northeastern Jackson Counties Until 1230 AM CDT...
AT 1200 AM CDT, a strong thunderstorm was located near Friendship,
moving northeast at 30 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
LAT...LON 3497 9917 3476 9882 3475 9883 3463 9908
3464 9910 3463 9909 3459 9917 3465 9928
TIME...MOT...LOC 0500Z 217DEG 24KT 3467 9918
..speg.Special weather statement, May 8, 12:20 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1220 AM CDT Wed May 8 2019
OKZ017>020-024>026-080545-
Payne OK-Kingfisher OK-Oklahoma OK-Logan OK-Canadian OK-Lincoln OK-
Blaine OK-
1220 AM CDT Wed May 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR southwestern Payne...
Kingfisher...northwestern Oklahoma...Logan...Canadian...northwestern
Lincoln and southeastern Blaine Counties Until 1245 AM CDT...
AT 1219 AM CDT, strong thunderstorms were along a line extending from
near Cimarron City to 9 miles south of Loyal, moving east at 25 MPH.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3594 9694 3569 9723 3550 9783 3542 9831
3555 9831 3586 9848 3592 9806 3607 9783
TIME...MOT...LOC 0519Z 273DEG 23KT 3586 9763 3583 9815
BRBLocal storm report, May 8, 12:27 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1227 AM CDT WED MAY 8 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM TSTM WND GST 7 SSE RED ROCK 36.37N 97.13W
05/08/2019 M57 MPH NOBLE OK MESONET
MESONET MEASUREMENT
&&
ZWINKThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:02 PM CDT | Tornado Warning | OUN | Roger Mills | 43 min |
| May 7, 7:04 PM CDT | Areal Flood Advisory | OUN | Harper, Woods, Woodward | 3 hr |
| May 7, 7:14 PM CDT | Special Weather Statement | OUN | Woods | 31 min |
| May 7, 7:22 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 14 min |
| May 7, 7:26 PM CDT | Severe Thunderstorm Warning | OUN | Woods | 49 min |
| May 7, 7:29 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 46 min |
| May 7, 7:34 PM CDT | Severe Thunderstorm Warning | OUN | Beckham | 41 min |
| May 7, 7:39 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 51 min |
| May 7, 7:52 PM CDT | Tornado Warning | OUN | Beckham, Harmon | 38 min |
| May 7, 7:56 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major, Woods, Woodward | 26 min |
| May 7, 7:57 PM CDT | Flash Flood Warning | OUN | Harper, Woods | 3 hr |
| May 7, 8:05 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 40 min |
| May 7, 8:06 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 39 min |
| May 7, 8:13 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Woodward | 47 min |
| May 7, 8:17 PM CDT | Special Weather Statement | OUN | Alfalfa | 28 min |
| May 7, 8:18 PM CDT | Severe Thunderstorm Warning | OUN | Harmon | 27 min |
| May 7, 8:20 PM CDT | Tornado Warning | OUN | Beckham | 40 min |
| May 7, 8:21 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey | 39 min |
| May 7, 8:27 PM CDT | Tornado Warning | OUN | Greer, Harmon | 48 min |
| May 7, 8:33 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 42 min |
| May 7, 8:35 PM CDT | Tornado Warning | OUN | Custer, Dewey | 25 min |
| May 7, 8:39 PM CDT | Special Weather Statement | OUN | Cleveland | 36 min |
| May 7, 8:42 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 48 min |
| May 7, 8:46 PM CDT | Flash Flood Warning | OUN | Alfalfa, Woods | 3 hr |
| May 7, 8:49 PM CDT | Tornado Warning | OUN | Greer, Harmon, Jackson | 41 min |
| May 7, 8:57 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Roger Mills | 48 min |
| May 7, 9:00 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Roger Mills, Woodward | 45 min |
| May 7, 9:09 PM CDT | Special Weather Statement | OUN | Oklahoma | 36 min |
| May 7, 9:11 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer | 49 min |
| May 7, 9:15 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 45 min |
| May 7, 9:16 PM CDT | Special Weather Statement | OUN | Payne | 29 min |
| May 7, 9:25 PM CDT | Areal Flood Advisory | OUN | Grant, Kay | 3 hr |
| May 7, 9:26 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 49 min |
| May 7, 9:33 PM CDT | Areal Flood Advisory | OUN | Beckham, Greer, Harmon, Roger Mills | 3 hr |
| May 7, 9:42 PM CDT | Flash Flood Warning | OUN | Beckham, Greer, Harmon | 3 hr |
| May 7, 9:42 PM CDT | Special Weather Statement | OUN | Cleveland | 33 min |
| May 7, 9:51 PM CDT | Tornado Warning | OUN | Beckham | 28 min |
| May 7, 9:53 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 52 min |
| May 7, 9:55 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 50 min |
| May 7, 10:00 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 45 min |
| May 7, 10:04 PM CDT | Areal Flood Advisory | OUN | Dewey, Major, Woods, Woodward | 3 hr |
| May 7, 10:04 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 41 min |
| May 7, 10:10 PM CDT | Severe Thunderstorm Warning | OUN | Dewey | 35 min |
| May 7, 10:33 PM CDT | Areal Flood Advisory | OUN | Cleveland, Oklahoma | 3 hr |
| May 7, 10:35 PM CDT | Special Weather Statement | OUN | Garfield | 25 min |
| May 7, 10:37 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Kiowa | 38 min |
| May 7, 10:45 PM CDT | Special Weather Statement | OUN | Caddo | 30 min |
| May 7, 10:45 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 45 min |
| May 7, 10:46 PM CDT | Special Weather Statement | OUN | Jackson | 29 min |
| May 7, 10:49 PM CDT | Special Weather Statement | OUN | Blaine, Custer | 26 min |
| May 7, 10:53 PM CDT | Flash Flood Warning | OUN | Alfalfa, Garfield, Grant, Major, Woods | 3 hr |
| May 7, 10:53 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 27 min |
| May 7, 10:53 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Major, Noble | 52 min |
| May 7, 10:57 PM CDT | Areal Flood Warning | OUN | Woods | 5 hr |
| May 7, 10:58 PM CDT | Severe Thunderstorm Warning | OUN | Blaine | 47 min |
| May 7, 10:59 PM CDT | Severe Thunderstorm Warning | OUN | Washita | 46 min |
| May 7, 11:00 PM CDT | Areal Flood Advisory | OUN | Beckham, Custer, Roger Mills, Washita | 3 hr |
| May 7, 11:10 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 35 min |
| May 7, 11:14 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 46 min |
| May 7, 11:17 PM CDT | Tornado Warning | OUN | Kiowa, Washita | 43 min |
| May 7, 11:27 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer | 48 min |
| May 7, 11:30 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 60 min |
| May 7, 11:32 PM CDT | Tornado Warning | OUN | Washita | 28 min |
| May 7, 11:44 PM CDT | Areal Flood Warning | OUN | Alfalfa, Woods | 4 hr |
| May 7, 11:47 PM CDT | Tornado Warning | OUN | Washita | 43 min |
| May 7, 11:52 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble, Payne | 68 min |
| May 8, 12:01 AM CDT | Flash Flood Warning | OUN | Custer, Washita | 3 hr |
| May 8, 12:03 AM CDT | Special Weather Statement | OUN | Kiowa | 27 min |
| May 8, 12:07 AM CDT | Areal Flood Advisory | OUN | Blaine, Custer, Dewey, Garfield, Kingfisher, Logan and 1 more | 3 hr |
| May 8, 12:11 AM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 49 min |
| May 8, 12:13 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa | 47 min |
| May 8, 12:20 AM CDT | Special Weather Statement | OUN | Canadian, Kingfisher, Logan | 25 min |
| May 8, 12:25 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 50 min |
| May 8, 12:29 AM CDT | Severe Thunderstorm Warning | OUN | Kay | 31 min |
| May 8, 12:40 AM CDT | Flash Flood Warning | OUN | Beckham, Greer, Harmon, Washita | 3 hr |
| May 8, 12:49 AM CDT | Areal Flood Advisory | OUN | Garfield, Kay, Noble | 3 hr |
| May 8, 12:58 AM CDT | Flash Flood Warning | OUN | Blaine, Custer | 2 hr |
| May 8, 1:07 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Kiowa, Washita | 38 min |
| May 8, 1:26 AM CDT | Tornado Warning | OUN | Caddo, Kiowa | 34 min |
| May 8, 1:55 AM CDT | Areal Flood Advisory | OUN | Caddo, Kiowa | 3 hr |
Nearby
Tornado Warnings in Oklahoma, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.